×

zbMATH — the first resource for mathematics

On quotients of manifolds: A generalization of the closed subgroup theorem. (English) Zbl 0301.58002

MSC:
58A30 Vector distributions (subbundles of the tangent bundles)
55R10 Fiber bundles in algebraic topology
57R25 Vector fields, frame fields in differential topology
58A05 Differentiable manifolds, foundations
PDF BibTeX Cite
Full Text: DOI
References:
[1] Richard S. Palais, A global formulation of the Lie theory of transformation groups, Mem. Amer. Math. Soc. No. 22 (1957), iii+123. · Zbl 0178.26502
[2] Jean-Pierre Serre, Lie algebras and Lie groups, Lectures given at Harvard University, vol. 1964, W. A. Benjamin, Inc., New York-Amsterdam, 1965. · Zbl 0132.27803
[3] HĂ©ctor J. Sussmann, A generalization of the closed subgroup theorem to quotients of arbitrary manifolds, J. Differential Geometry 10 (1975), 151 – 166. · Zbl 0342.58004
[4] H. J. Sussmann, Observable realizations of nonlinear systems (submitted).
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.